Is hair loss really a side effect in birth control?


0|0
3|2

Most Helpful Guy

  • Some women have that reaction to the pill, yes. The good news is that its only temporary, if it happens simply go off it and it will geow back.

    0|0
    0|0

Most Helpful Girl

  • I've heard of this before. I once had a random conversation with some women during a power outage in a store where birth control came up. One of the older women said that her daughter used to have a head full of thick, healthy, long hair then when she got on birth control her hair fell out. Now she has some bald patches on her scalp.

    I will never put that stuff in my body because I've heard so many negative stories about it.

    0|0
    0|0

What Guys Said 1

  • Yes it is. Mirena can make you lose a lot of hair. But you grow it back so you'll only really notice it in the shower when you have to clean the drain from all the hair you've lost

    0|0
    0|0

What Girls Said 2

  • You have to look at your specific prescription's list of side effects

    0|0
    0|0
  • Personally, I haven't had that reaction, but it can happen depending on what pill you are on and how your body takes the medication.

    0|0
    0|0
Loading...